# SDR UIEA2015122100786

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,262 hours, 16,748 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire Detec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DETECTOR 2 STATUS MESSAGE.   NO CURRENT MSG FOUND.  COMPLIED WITH ENG & APU & CARGO COMP FIRE & OVERHEAT TEST IAW AMM 26-10-00-00, TEST PASSED, NO DEFECTS NOTED.  THIS CLEARS MDDR 62779 MCC, PLACARDS REMOVED.
